Reply To: New to diet…Need help and advice, Severe reaction to antibiotics

Home The Candida Forum Candida Advice New to diet…Need help and advice, Severe reaction to antibiotics Reply To: New to diet…Need help and advice, Severe reaction to antibiotics

#69461

Kots
Member
Topics: 8
Replies: 32

Jackie, thank you for replying so quickly. At first my dry mouth and being parched started instantly that it forced me to stop drinking anything besides tons of water. I assumed that the coated milky tongue was just another side effect from having dry mouth. I’m still not sure.

The aches in your legs, I have that every day from these antibiotics, thats why the die-off scares me. I’m already in pain so I’m scared it will be detrimental to me. When you say you didn’t do the cleanse, I really don’t want to do it either lol, I didnt know if that was an option? I read on the site it really helps with the die-off. I am miserable right now eating only veggies but its a small price to pay if this helps.

Thank you again and I will take your advice and listen to everyone.

Mike